# SDR DALA1500860966

- Difficulty date: March 16, 2013
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 58,048 hours, 43,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP T/E LOWER SURFACE DENTED.   REPAIRED IAW SRM 57-01, FIG 1, SHT 2.
